# SDR HALA2019020400038

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 23,451 hours, 3,616 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2030BE04
- Part serial: 56063519
- Condition: Faulted
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - NAV ADR 3 FAULT. SWAPPED ADIRU NR 2, S/N 56063186, W/FAILED ADIRU NR 3. DEFER BAD ADIRU NOW IN NR 2 RACK PER MEL 34-10-1B. NR 2 ADIRU REPLACED REF AIM 34-11 CHECKS AND TEST PASS.
